# SDR MALA040241

- Difficulty date: February 20, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 14,084 hours, 15,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 39.8 TO 370.0 HAS VARIOUS DENTS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER.  REMOVED AND REPLACED ICE SHIELD IAW MESABA EO S53009.  A/C RELEASE DATE 3/8/04.
